# SDR ASAA2014121609974

- Difficulty date: December 16, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,410 hours, 4,621 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND RED BUTTON ON THE FILTER INDICATOR EXTENDED. ACFT GROUNDED.  PERFORMED OIL FILTER INDICATOR SERVICING IAW AMM 49-91-13-601-801.  OPS CHECKED GOOD.  NO LEAKS NOTED.
